# SDR 2001UALA00263

- Difficulty date: March 9, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7465U
- Make and model: Boeing 727222
- Aircraft serial: 21919
- Aircraft time: 59,101 hours, 34,547 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT ACTUATOR MOUNT RIBS CRACKED ON BOTH INBOARD AND OUTBOARD SIDES.
